# SDR U2RA201908090004

- Difficulty date: June 28, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 98,262 hours, 14,774 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 69B1382411
- Condition: Cracked
- Location: Lt Wing
- Part time: 98,262 hours, 14,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE EACH BREATHER ANGLE P/N 69B13824-11 CRACKED COMMON TO LEFT WING FIXED TRAILING EDGE PANEL OUTBOARD SIDE BETWEEN INBOARD AILERON AND NUMBER FIVE SPOILER. REMOVED AND REPALCED BREATHER ANGLE PER SRM 51-40-02.
